# SDR SWAA970619

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6127421
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE, FOUND AFT CABIN EMERGENCY TRACK LIGHTS INOP.  REPLACED BATTERY PACK AND PACK BASE PER BOEING M/M.
